# SDR IPXA0M61992

- Difficulty date: July 23, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: L35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER CTR CARGO LONGERON SPLICE FITTING AT STA 5-123 RT LONGERON 35 IS CRACKED.  REMOVED SPLICE FITTING AT STA 5-123 AND L35R. FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING REF DWG A5A7114 AND SRM 51-33-01, PG 30 /31.
